MathSciNet Relay Station
MathSciNet bibliographic data
MR323718 (48 #2074) 10C05 (12A90)
Elman, Richard Rund forms over real algebraic function fields in one variable. Proc. Amer. Math. Soc. 41 (1973), 431–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement